Volume 11 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – R
Rachan, Rebecca
On weak lattice point visibility
Rafizadeh, Azadeh
The role of graduate students in research experience for undergraduates programs
Ragsdale, Carl
Matrix coefficients of depth-zero supercuspidal representations of $\mathrm{GL}(2)$
Rahmani, John
Mixing times for the Rook's walk via path coupling
Rahmani, Morteza
Rainone, Jordan
Characterizations of the round two-dimensional sphere in terms of closed geodesics
Ramasamy, A.
A non-extendable Diophantine quadruple arising from a triple of Lucas numbers
Ramasubramanian, Nivetha
Whitehead graphs and separability in rank two
Rampersad, Narad
Avoiding approximate repetitions with respect to the longest common subsequence distance
Ramsay, John
Braid computations for the crossing number of Klein links
Rarity, Ethan
Prime labelings of generalized Petersen graphs
Rassias, Themistocles
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Rastegar, Reza
Trading cookies in a gambler's ruin scenario
Rathbun, Matt
Rathnakumara, Himal
Markov partitions for hyperbolic sets
Ratzkin, Jesse
A numerical investigation of level sets of extremal Sobolev functions
Read, Paul
A mathematical model for the emergence of HIV drug resistance during periodic bang-bang type antiretroviral treatment
Read-McFarland, Andrew
Numbers and the heights of their happiness
Reeves, Brandon
Klein links and related torus links
Reich, Daniel
Explicit representations of 3-dimensional Sklyanin algebras associated to a point of order 2
Reid, Leslie
Properties of generalized derangement graphs
Reinhart, Carolyn
On the tree cover number of a graph
Reis, João
Existence of positive solutions for an approximation of stationary mean-field games
Reiswig, Josiah
Arranging kings k-dependently on hexagonal chessboards
Rempel, Michael
Refined inertias of tree sign patterns of orders 2 and 3
Renzema, Willem
Hamiltonian labelings of graphs
Nontrivial Solutions to a Checkerboard Problem
Reza, Letty
Frame theory for binary vector spaces
Ricci, Joseph
Decomposing induced characters of the centralizer of an $n$-cycle in the symmetric group on $2n$ elements
Richard, Abigail
An exploration of ideal-divisor graphs
Richmond, Thomas
The number of convex topologies on a finite totally ordered set
Riehl, Manda
Distribution of genome rearrangement distance under double cut and join
Riston, Tanya
An elementary approach to characterizing Sheffer A-type 0 orthogonal polynomial sequences
Roach, Spencer
An extention of Young's segregation game
Roberson, Bonnie
Weak Allee Effect, Grazing, and S-Shaped Bifurcation Curves
Robert, Jesse
Co-circular relative equilibria of four vortices
Roberts, David
On the maximum number of isosceles right triangles in a finite point set
Roberts, Hannah
Iteration digraphs of a linear function
Roberts, Josiah
Zero-divisor ideals and realizable zero-divisor graphs
Roberts, Matthew
Nontrivial Solutions to a Checkerboard Problem
Robins, Jessica
Loewner deformations driven by the Weierstrass function
Robinson, Samantha
Six variations on a theme: almost planar graphs
Robinson, Stephen
Multiplicity results for semipositone problems on the unit interval
Roche, William
How false is Kempe's proof of the Four Color Theorem? (Part II)
Rodrigues, André
Existence of positive solutions for an approximation of stationary mean-field games
Rodriguez, Alys
Rodriguez, Tony
Rogers, Ryan
Identification of localized structure in a nonlinear damped harmonic oscillator using Hamilton's principle
Roitershtein, Alexander
Trading cookies in a gambler's ruin scenario
Rolen, Larry
Progress Towards Counting D_5 Quintic Fields
Roman-Melendez, Emmie
Global sensitivity analysis in a mathematical model of the renal insterstitium
Romano, Francesca
More explicit formulas for Bernoulli and Euler numbers
Romero, Orlando
Existence of positive solutions for an approximation of stationary mean-field games
Ronnenberg, Mark
Discrete dynamics of contractions on graphs
Rooney, Michael
Rosales, Leobardo
Energy Minimizing Unit Vector Fields
Rosenbaum, Ryan
Numerical Semigroups from Open Intervals
Rosenthal, Hannah
RosnBrick, Zef
Elliptic curves, eta-quotients and hypergeometric functions
Ross, Jacob
Soap Film Realization of Isoperimetric Surfaces with Boundary
Row, Darren
Zero forcing number, path cover number, and maximum nullity of cacti
Rowe, Stephen
Rowell, Michael
A tiling approach to Fibonacci product identities
Combinatorial Proofs of Zeckendorf Representations of Fibonacci and Lucas Products
Rowland, Dana
Knots in the canonical book representation of complete graphs
Roy, Katie
Dynamics of vertical real rhombic Weierstrass elliptic functions
Rozenfeld, Daniel
Bounds on the artificial phase transition for perfect simulation of repulsive point processes
Rubin, Daniel
Computing points of small height for cubic polynomials
Rubin, Kailee
Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations
Rubin, Louis
Rudelius, Thomas
Invariant measures for hybrid stochastic systems
Rush, Sam
Rushall, Jeff
Prime vertex labelings of several families of graphs
Rushton, Brian
Rusinko, Joseph
Commutation Classes of Double Wiring Diagrams
Combinatorics of linked systems of quartet trees
Russell, Heather
Promoting REU participation from students in underrepresented groups
Forbidden subgraphs of coloring graphs
Russell, Matthew
Colorability and determinants of T(m,n,r,s) twisted torus knots for n ≡ ± 1 (mod m)
Ryan, Jack
Matrix Completions for Linear Matrix Equations
Ryan, Nathan
Some conjectures on the maximal height of divisors of xn-1
Rychtář, Jan
On volume and surface area relationship
Analysing territorial models on graphs
Modeling of breast cancer through evolutionary game theory
Optimal aggression in kleptoparasitic interactions
Ryu, Jun
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations